# SDR CALA2025072506908

- Difficulty date: July 25, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 75,634 hours, 33,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TEST SHOW EPSU INT LOAD AFT L MSG ---PROCEDURE - PERFORMED VISUAL CHECK OF THE CABIN EMERGENCY-LIGHT SYSTEM  REF AMM 33-51-00-710-009-A. FOUND L2 AND R2 OVER DOOR LIGHTS INTERMITTENT. LIGHT IS NORMALLY OFF BUT ILLUMINATES AND STAYS ON AFTER LIGHT PRESSURE IS APPLIED TO LENS. THIS NORMALLY MUST BE REPEATED AFTER EVERY CYCLE OF EITHER EMERGENCY LIGHT SWITCH. SUSPECT BAD LIGHT FIXTURES.  FOUND AFT EXIT SIGN 45WL LED PANNEL NOT SECURED IN ASSEMBLY. RESECURED LED PANEL, LIGHT WORKS FINE EVEN WHEN TAPPING ON IT. PERFORMED EPSU BITE CHECK REF AMM 33-51-00-710-001-A. OPS TEST GOOD, NO FAULTS NOTED EXIT EMERGENCY LIGHT PANEL WORKED ON WAS ABOVE AFT LEFT DOOR.
